On the discounted penalty function in a Markov-dependent risk model

H. Albrecher, O.J. Boxma

Research output: Contribution to journalArticleAcademicpeer-review

92 Citations (Scopus)

Abstract

We present a unified approach to the analysis of several popular models in collective risk theory. Based on the analysis of the discounted penalty function in a semi-Markovian risk model by means of Laplace–Stieltjes transforms, we rederive and extend some recent results in the field. In particular, the classical compound Poisson model, Sparre Andersen models with phase-type interclaim times and models with causal dependence of a certain Markovian type between claim sizes and interclaim times are contained as special cases.
Original languageEnglish
Pages (from-to)650-672
JournalInsurance: Mathematics and Economics
Volume37
Issue number3
DOIs
Publication statusPublished - 2005

Fingerprint

Dive into the research topics of 'On the discounted penalty function in a Markov-dependent risk model'. Together they form a unique fingerprint.

Cite this